Algebra and Logic

, Volume 20, Issue 2, pp 95–105 | Cite as

Aperiodic sequences and growth functions of algebras

  • A. T. Kolotov


Initial Segment Growth Function Infinite Series Grassmann Algebra Composition Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. T. Kolotov, "Algebras and semigroups with quadratic growth functions," Algebra Logika,19, No. 6, 659–668 (1980).MathSciNetCrossRefGoogle Scholar
  2. 2.
    E. S. Golod, "On nilalgebras and finitely approximable p-groups," Izv. Akad. Nauk SSSR, Ser. Mat.,28, No. 2, 273–276 (1964).MathSciNetGoogle Scholar
  3. 3.
    N. Jacobson, Structure of Rings, Amer. Math. Soc. (1964).Google Scholar
  4. 4.
    J. Hernstein, Noncommutative Rings [Russian translation], Mir, Moscow (1972).Google Scholar
  5. 5.
    C. Jacobs, "Computer-generated 0-1-sequences," in: Turing Machines and Recursive Functions [Russian translation], Mir, Moscow (1972), pp. 216–247.Google Scholar
  6. 6.
    J. Lewin, "Free modules over free algebras," Trans. Am. Math. Soc.,145, 455–465 (1969).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. T. Kolotov

There are no affiliations available

Personalised recommendations